Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nifacne

Red Eyelids

Recommended Posts

Hello everybody,

I started the Regimen two weeks ago, and my skin looks very good. The initial redness is slowly disappearing.. except on my eyelids !

I really don't understand why my eyelids are red, I don't put anything on it !

I would like to know if it is normal, and if I can do something to avoid this.

Thank you ! :)

Share this post


Link to post
Share on other sites

It is normal for some people. Redness will go away as your skin gets used to it. You can try to put benzoyl peroxide further away from your eyelids. Also, you can try putting a light/thin layer of moisturizer over your eyelids before you put the BP on if it really bothers you (you can also use jojoba oil which might be more soothing). But the redness will go away on its own eventually.

Share this post


Link to post
Share on other sites

Update : I tried what you said (a thin layer of jojoba oil on eyelids before putting BP) and it works perfectly. In three days my eyelids are way less red and it doesn't hurt anymore. Thanks :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×